# SDR ASAA0996825

- Difficulty date: October 6, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR SUPPORT CHANNEL CRACKED BS 727I RBL WL 153.  REPAIRED CHANNEL BEAM.
